Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Recurrent backache and weakness even after treatment - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Average Posted in: Back Pain
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
Doctor :   how can i help you?
Doctor :   are you there?
User :   45-year-old lady have recurrent backache, weakness and was treated with anagesics and hematinic. but still pain is not improved
Doctor :   For Administrative and health purposes, Please provide these details-Age: Gender: Occupation: Location: Marital Status: Weight and Height: Dependents: Yes/ No.
Doctor :   please mention your occupation also
User :   house wife and married having three children and 10 years back she has had total hysterectomy
Doctor :   your occupation please?
User :   doctor
Doctor :   what are your qualifications?
Doctor :   this is important please reply
User :   please reply me
Doctor :   i suggest that you refer the patient to an orthopaedician
Doctor :   I have to close this chat window as you have moved out of the chat. Please log in again if you need further medical advice.
Doctor :   are you back?
Doctor :   the patient needs an xray LS SPINE AP AND lATERAL view
Doctor :   are you there?
Doctor :   I have to close this chat window as you have moved out of the chat. Please log in again if you need further medical advice.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor